| Model Number |
0998-UC-3023-65 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) will not charge.
Additional Manufacturer Narrative
Event site postal code (b)(6).A getinge field service engineer (fse) verified it won't charge and can't run on battery power and confirmed the symptoms.It was a battery problem, so replaced the battery and replaced the power supply in the power supply system as preventive maintenance.The device is working fine.
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) will not charge.Patient involved and no harm reported.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) will not charge.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.